On Stability of Linear Delay Differential Equations under Perron's Condition

2011
Diblík, J.
Zafer, A.
The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

Citation Formats
J. Diblík and A. Zafer, “On Stability of Linear Delay Differential Equations under Perron’s Condition,” Abstract and Applied Analysis, vol. 2011, pp. 1–9, 2011, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/50984.